# SDR AALA201904119021

- Difficulty date: March 28, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 61,113 hours, 22,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY FLOOR BEAM BETWEEN FR 68 AND FR 69 AT +Y1162.5. REPLACED FLOOR BEAM PER SRM 51-42-11 AND 51-72-11.
